# SDR FDEA201402160332

- Difficulty date: February 16, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 69,123 hours, 15,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061504
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 535, LONGERON 24R FOUND CHAFED.  REPAIRED IAW SRM 53-20-07 FIGURE 201 REPAIR 1 REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
